# SDR FDEA201004081106

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005251QH
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 251 QH FLOOR PANEL IS DAMAGED. FABRICATED NEW FLOOR PANEL 251 QH IAW DWG SRZ 25-005, REV "H".
